Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Dysphasia (2195)
Date of Event
01/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Capa remediation.
Event or Problem Description
Slurred speech was reported at the post-titration visit and final visit (1 year apart).The physician confirms that slurred speech issues have resolved.